Re: pain meds making me so sleepy
Hi Granny, I think this is something we all have to make a decision about, I could certainly have more pain control but I m not willing to spend my day to groggy to drive and falling alseep. Honestly I f I saw my mom whos in her 70's nodding out all day I would say something about the meds she was on. Something isn't right If the meds themself are causing you to be homebound granny. Change meds or back off the dosage. Learn some techniques to deal with the pain and stress. I learned bio feedback, self hypnosis and guided imagry before the first pain med was ever presecribed to me. It's just a way of learning to calm yourself when your in pain or stressed. I understand your husbands condition is going to worsen, but you dont have to let it effect your condition or at least learn some way to deal with it that relieves the stress and helps the fibro.
You didnt mention an antidepressant either which would help with stress, the fibro and the pain. Cymbalta is the new one on the block but that may make you tired where some meds like Prozac can be more energizing and I think there is a generic version. That's what they used in the 90's for CP and fibro, just because they have new meds doesn't mean the old ones are totally ineffective now. good luck, dave